Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2010, Article ID 120756, 12 pages
http://dx.doi.org/10.1155/2010/120756
Research Article

A Decomposition Heuristic for the Maximal Covering Location Problem

1Department of Mathematics, Engineering College (FEG), São Paulo State University (UNESP), 12516-410 Guaratinguetá, SP, Brazil
2Associate Laboratory of Applied Mathematics and Computation (LAC), Brazilian Institute for Space Research (INPE), 12201-970 São José dos Campos, SP, Brazil

Received 29 April 2009; Revised 5 January 2010; Accepted 12 February 2010

Academic Editor: George Steiner

Copyright © 2010 Edson Luiz França Senne et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Edson Luiz França Senne, Marcos Antonio Pereira, and Luiz Antonio Nogueira Lorena, “A Decomposition Heuristic for the Maximal Covering Location Problem,” Advances in Operations Research, vol. 2010, Article ID 120756, 12 pages, 2010. https://doi.org/10.1155/2010/120756.